It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil and Increased Anxiety

Re: Paxil and Increased Anxiety

[ Back to Messages ]

Message

Posted by Amy on September 16, 2000 at 11:30:16:

In Reply to: Paxil and Increased Anxiety posted by Emma on September 06, 2000 at 20:36:49:

: I started 10 mg of Paxil six days ago because of panic disorder. I am very, very nervous. I have really had no side effects to report of, a little bit of spaciness, but it seems my anxiety level has increased. I had a full-blown panic attack today, and I haven't had one in about four years. I am wondering if the drug is to blame, or if my anxiety level is just higher. Also, in two days I will increase my dose to 20 mg, will I then experience side effects. I am pretty scared, I live alone and I don't know what to expect. Please help.
: Thanks, Emma
Emma- i had the same experience with paxil, what i did was discontinue the paxil and I started on buspar. buspar worked wonders for me and i felt no side affects like i had experienced with the paxil. my side affects with the paxil also occured very early in my treatment, if i were you, i would switch meds before increasng your dosage of paxil and your side affects.
-amy




Follow Ups




All times are GMT -7. The time now is 07:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!